Jump to content

Recommended Posts

Tried and had to quit 3 different times after less than a week. About 2 or 3 days in i start not being able to fall asleep. Id lie there all night staring at the ceiling if i didn't take xanax. Even then i wake up a few hours later. I've tried melatonin, zinc, etc, which didn't help. Weird thing is that even though i get very little sleep, i don't feel tired during the day. The restlessness of not being able to fall asleep is enough to stop taking the stuff though. To bad because i like the feeling on the stuff.

As i type this i realise i could have tried just stayed awake until i was legitimately tired and then got a few hours sleep. As i said, i didn't feel tired during the day even just a little sleep. Could be a way to improve productivity lol. Anyways, mostly just ranting here and hoping to hear other's experiences with it.

Share this post


Link to post
Share on other sites
7 hours ago, ElectricRocker said:

Very strange as I’ve never had any sides like sleep issues while taking this compound. 

I've read a few cases of it. Exactly the same as me too, can't fall asleep and then only getting a few hours at best and it's all restless. That said, I had problems sleeping on test/deca/mast too. Hell i can't sleep if i have refined sugar close to bed time. 🙄. This last attempt at LGD-4033 i even halved the dose to 5mg. Although I'm hearing 5mg is the new normal dose anyways. Still, no sleep.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.
Note: Your post will require moderator approval before it will be visible.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


×
×
  • Create New...